MathSciNet Relay Station
MathSciNet bibliographic data
MR2289603 53C44 (53C21)
Akutagawa, Kazuo; Ishida, Masashi; LeBrun, Claude Perelman's invariant, Ricci flow, and the Yamabe invariants of smooth manifolds. Arch. Math. (Basel) 88 (2007), no. 1, 71–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement